# SDR CALA2025021000326

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 73,800 hours, 12,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - RH FUSELAGE SLIDE EMERGENCY LIGHTS 2EACH INOP RELAMPED BOTH EXTERNAL SLIDE EMERGENCY LIGHTS AND OPS CHECKED, ALL GOOD IAW AMM TASK 33-51-06-902-082.
